# SDR MALA020687

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Unit
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT 3054,  HAD A LT BLD AIR LEAK LIGHT.  PERFORMED QRH LIGHT WENT OUT.  AIR RETURN TO DTW.  MAINTENANCE REPLACED BLEED LEAK DETECTION CONTROL UNIT (3WU) IAW MM 36-23.  OPS CHECKS GOOD.
